# SDR UPS03241350

- Difficulty date: October 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE ILLUMINATION LIGHT IS INOPERATIVE.     REF TO WDM 33-50-02, EVACUATION SLIDE ILLUMINATION LIGHT IS ONLY A PROVISION.
